Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had sex in standing position. Penile frenulum ruptured. Bleeding occured. Applied ointments. Burning sensation persists. Medications?

Hi doctor, Before 3 days,During sex in standing position with my girlfriend, my penile frenulum has beeen ruptured/teared suddenly, bleeding occured but stopped after applying NUDOSULE .. neomycin powder...! now, I am applying BETADINE OINTMENT ,through which it healed a bit but tthere is a burning sensation while touching..what medicine is prescribed????
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have sustained injury to frenulum during sexual encounter.
Please take some antibiotics like Augmentin twice daily and apply topical antibiotic ointment locally. Avoid any sexual encounter till it heals completely which may take 1-2 weeks.
Dr.PatilGet prescription of the drug from your family physician..
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor